# SDR CALA0100195

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N73385
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26314
- Aircraft time: 18,416 hours, 9,650 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN LT ELEVATOR UPPER SKIN AT STA 39.02 (APPROXIMATELY 21 INCHES I/B AND 4 INCHES FROM AFT SPAR).  THE LT ELEVATOR SKIN WAS REPAIRED IAW ECRA 5520-01250.
